RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2018, Volume 10, Issue 1, Pages 78–82 (Mi ufa419)  

On completeness of exponential systems in convex domain

A. A. Makhota

Bashkir State University, Zaki Validi str. 32, 450076, Ufa, Russia

Abstract: The work is devoted to studying the completeness of the systems of exponentials in the space of functions analytic in a convex domain. The problem on the completeness of the systems of the exponentials in various functional spaces is classical and was studied by many mathematicians, for instance, by B.Ya. Levin, A.F. Leontiev, A.M. Sedletskii, B.N. Khabibullin, R.S. Yulmukhametov, and others.
We prove that the completeness of the system of exponentials in the space of functions analytic in a convex domain is equivalent to the completeness of the system of exponentials in the space of functions analytic in a circle with the radius depending on the properties of a given convex domain. We also consider an example by choosing an ellipse as the convex domain. Here we find the values of the support function and the radius of the corresponding circle.

Keywords: completeness of a system, convex domain, entire function, Fourier–Laplace transform.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2018, 10:1, 76–79 (PDF, 314 kB); https://doi.org/10.13108/2018-10-1-76

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 30D20
Received: 12.10.2017

Citation: A. A. Makhota, “On completeness of exponential systems in convex domain”, Ufimsk. Mat. Zh., 10:1 (2018), 78–82; Ufa Math. J., 10:1 (2018), 76–79

Citation in format AMSBIB
\Bibitem{Mak18}
\by A.~A.~Makhota
\paper On completeness of exponential systems in convex domain
\jour Ufimsk. Mat. Zh.
\yr 2018
\vol 10
\issue 1
\pages 78--82
\mathnet{http://mi.mathnet.ru/ufa419}
\elib{http://elibrary.ru/item.asp?id=32705554}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 1
\pages 76--79
\crossref{https://doi.org/10.13108/2018-10-1-76}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432413800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044270560}


Linking options:
  • http://mi.mathnet.ru/eng/ufa419
  • http://mi.mathnet.ru/eng/ufa/v10/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:100
    Full text:46
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019